Could it be becuase of my diet. I eat a lot of oreos and drink water every few days. I know I should chnag ethisn but sometimes that only sounds good to eat. I am wondering, will this chnage in 3 weeks if I chnage my diet and drink water? or is it more than that and permenent? I am 30 years old weigh 120 pounds, so Im in good shape. smetimes my heart hurts but its mor elike a hurt burn and goes away, so should I be worried or is this a sign? my blood pressure drops to 120/80 somedays, I am on a stimunalnt to help me stay awake thorugh out the day, but for years before I starte dthis medciation, my blood pressure was always like this. I can tell whenit rises during the day becuase I feel a little light headed but nothing bad or have to sit down, wheni check yep, over 140/90 somthing or higher. the most it was at was 160/110, but wen tdown when i took it again. I see a doctor in 3 weeks to check my bloodpresdure reeadings that I have to take 3 times a day, to see if its a time of day pattern or what. thats what I go tout of it. so I plan to see if my diet and water will make a difference 3 weeks from now
26 May 2012
dear Domo, did you say you ARE on a stimulant? If you are, believe me, this is either adding to the high blood pressure, the fluctuations or causing it. High blood pressure is called the silent killer and even at 30 and you being in good shape, it can affect all the systems in the body and lead to permanent damage, if you have high blood pressure. Mention the stimulants to the dr, see which med or course of action is needed, to stop the fluctuations and high readings. Patti
26 May 2012
I go to a Va hospital and they keep telling me to come backin a month with 3 readings a day for a month to see if theres a pattern. this is the second month and I dont see then again until mid June. I think I keep getting the run around from them, but there free and I dont have any other health insurance becuase I am a vet going to school on Gi Bill. I looked online and it said being dehydrated or not enough water can cause blood pressure changes. I think this might be the reason.I drink water like once a week. Never liked water wiht out a flavor. So I was going to try that and chnage my eating habits snce I eat junk food. I am on a stimulant and thats why this issue came up becuase the stimulant keeps me awkae. I sleep 14 hour days and feel sick all the time if I am off it. but every month I get monitired from that doctor and I have to keep going back to the Va hospital.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... erectile dysfunction that came with the blood pressure hasn't gone away. Any suggestions?
I have cml, I take sprycel.I have been on anti-depressants for over 35 years I take 300mg. wellbutrin and 120 mg cymbalta daily. I developed high bp ...
My daughter recently had her Mirena removed and immediately her blood pressure became dangerously high. Drs are baffled and normal meds for high ...